# SDR MASA2015120412598

- Difficulty date: December 5, 2015
- Submitted: December 6, 2015
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 15,485 hours, 15,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PARTITION EMERGENCY LIGHT INOPERATIVE.  CHARGED BATTERIES, OPS GOOD.
